# SDR CA120725004

- Difficulty date: July 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Engine: Ge CF348E5A1
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 05053707
- Condition: Failed
- Location: Central Computer
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT HAD AVIONICS SYS FAULT MESSAGE, MAJOR FUNCTIONS OF ACFT ARE LIMITED SO DIVERSION WAS NECESSARY,  DECLARED AN EMERGENCY.  NIC PROC 5 REPLACED AND CHECKED SERVICEABLE IAW AMM 31-41-04 PB401.
